Hölder Continuous Regularity of Stochastic Convolutions with Distributed Delay


In this work, we consider the Hölder continuous regularity of stochastic convolutions for a class of linear stochastic retarded functional differential equations with distributed delay in Hilbert spaces. By focusing on distributed delays, we first establish some more delicate estimates for fundamental solutions than those given in Liu (Discrete Contin. Dyn. Syst. Ser. B 25(4), 1279–1298, 2020). Then we apply these estimates to stochastic convolutions incurred by distributed delay to study their regularity property. Last, we present some easily-verified results by considering the regularity of a class of systems whose delay operators have the same order derivatives as those in instantaneous ones.


  1. 1.

    Coleman, B.D., Gurtin, M.E.: Equipresence and constitutive equations for rigid heat conductors. Z. Angew. Math. Phys. 18, 199–208 (1967)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Da Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions, 2nd edn. Encyclopedia of Mathematics and its Applications. Cambridge University Press, Cambridge (2014)

    Google Scholar 

  3. 3.

    Di Blasio, G., Kunisch, K., Sinestrari, E.: L2-regularity for parabolic partial integrodifferential equations with delay in the highest-order derivatives. J. Math. Anal Appl. 102, 38–57 (1984)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Jeong, J.: Stabilizability of retarded functional differential equation in Hilbert space. Osaka J. Math. 28, 347–365 (1991)

    MathSciNet  MATH  Google Scholar 

  5. 5.

    Jeong, J., Nakagiri, S.I., Tanabe, H.: Structural operators and semigroups associated with functional differential equations in Hilbert spaces. Osaka J. Math. 30, 365–395 (1993)

    MathSciNet  MATH  Google Scholar 

  6. 6.

    Liu, K.: On regularity of stochastic convolutions of functional linear differential equations with memory. Discrete Contin. Dyn. Syst. Ser. B 25(4), 1279–1298 (2020)

    MathSciNet  MATH  Google Scholar 

  7. 7.

    Nunziato, J.W.: On heat conduction in materials with memory. Q. Appl. Math. 29, 187–204 (1971)

    MathSciNet  Article  Google Scholar 

  8. 8.

    Tanabe, H.: On fundamental solution of differential equation with time delay in Banach space. Proc. Jpn. Acad. 64, 131–180 (1988)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Tanabe, H.: Equations of Evolution Monographs and Studies in Mathematics, vol. 6. Pitman, London (1979)

    Google Scholar 

Download references


This work is supported by Project of Tianjin Municipal Education Commission (Grant No. JW1714).

Author information



Corresponding author

Correspondence to Kai Liu.

Additional information

Publisher’s Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Open Access This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article's Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article's Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Liu, K. Hölder Continuous Regularity of Stochastic Convolutions with Distributed Delay. Potential Anal (2021). https://doi.org/10.1007/s11118-021-09904-5

Download citation


  • Regularity property
  • Fundamental solution
  • Stochastic convolution

Mathematics Subject Classification (2010)

  • 60H15
  • 60G15
  • 60H05